# SDR AWXA200500327

- Difficulty date: January 25, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN R-1 DOOR UPPER AFT REVEAL.  MAINTENANCE REMOVED CRACKED R-1 DOOR UPPER AFT REVEAL FROM BS 320 TO BS 328 AT STR 10 RT; FABRICATED A NEW REPLACEMENT REVEAL PER DWG 65-53594; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 4.
